# SDR EPUA20180928001

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N750RV
- Make and model: Cessna 208B
- Aircraft serial: 208B5194
- Aircraft time: 332 hours, 5,958 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: ATE1314
- Condition: Failed
- Location: Brake System
- Part time: 3,331 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO BRAKES WERE NOTED BY PILOT FOR LEFT TIRE.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE LEFT BRAKE MASTER CYLINDER HAD FAILED.  THE UNIT IS SUSPECTED TO HAVE INTERNAL LEAKAGE.  UNIT WAS REPLACED AND NO FURTHER ISSUES WERE NOTED
